# SDR MK1Y02222021006

- Difficulty date: February 16, 2021
- Submitted: February 23, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N503AZ
- Make and model: Boeing 767338
- Aircraft serial: 25274
- Aircraft time: 99,638 hours, 28,534 cycles
- Engine: Ge CF680C2B6
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2242301521
- Part serial: 0322
- Condition: Damaged
- Location: Nr 1 Nacelle
- Part time: 99,638 hours, 28,534 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND MULTIPLE SCRATCHES (25) ON ENGINE NR 1 LT CORE COWL EXTERNAL SKIN.
